Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Unprotected sex, delayed periods. Taken mensovit plus tablets. When will I get periods?

Hi Doctor. I had sex with my boy friend the last month. my periods date is 3rd i had sex with on 14th aug But this month periods not come. check with urinal it s shown possitive. so i have the mensovit plus tablet at three time. just now i had finished the 3rd set of tablets. (6 is complete) when i get the periods please tell me
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist because mensovit is mainly use to regulate your menstruation it will help in abortion or not it is still not clear.
So please go and consult a gynaecologist and get your ultrasonography test done to see the exact weeks of pregnancy and use another method for abortion accordingly.
Good luck.
Dr. Richa
Answered: Sat, 5 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor